Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 23, NWS San Angelo, TX
NWS San Angelo, TX issued this tornado warning at May 8, 2019, 2:20 AM CDT for Kimble County, Menard County, Texas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2019, 2:20 AM CDT (07:20 UTC)
- Expired
- May 8, 2019, 2:45 AM CDT
- In force
- 25 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Kimble County, TX, Menard County, TX
The radar
The San Angelo radar (KSJT), 98 km from the middle of the area, began a volume at 07:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 7, 10:58 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 7.3 hours before the alert went out and 185 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2054 J/kg
- Mixed-layer CIN
- -137 J/kg
- Mixed-layer LCL
- 1315 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 6.0
The text
As transmitted.
980
WFUS54 KSJT 080720
TORSJT
TXC267-327-080745-
/O.NEW.KSJT.TO.W.0023.190508T0720Z-190508T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service San Angelo TX
220 AM CDT Wed May 8 2019
The National Weather Service in San Angelo has issued a
* Tornado Warning for...
North central Kimble County in west central Texas...
Southeastern Menard County in west central Texas...
* Until 245 AM CDT.
* At 220 AM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles south of Menard, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Saline around 245 AM CDT.
Other locations impacted by this tornadic thunderstorm include The
Intersection Of Us-83 And Ranch Road 1773 and Us-83 Near The Kimble-
Menard County Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3067 9989 3085 9991 3091 9958 3064 9953
TIME...MOT...LOC 0720Z 262DEG 28KT 3078 9984
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$1 follow-up statement
251
WWUS54 KSJT 080728
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
228 AM CDT Wed May 8 2019
TXC267-080736-
/O.CAN.KSJT.TO.W.0023.000000T0000Z-190508T0745Z/
Kimble TX-
228 AM CDT Wed May 8 2019
...THE TORNADO WARNING FOR NORTH CENTRAL KIMBLE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
west central Texas.
LAT...LON 3072 9989 3085 9991 3091 9958 3072 9955
TIME...MOT...LOC 0726Z 254DEG 25KT 3080 9979
$$
TXC327-080745-
/O.CON.KSJT.TO.W.0023.000000T0000Z-190508T0745Z/
Menard TX-
228 AM CDT Wed May 8 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
SOUTHEASTERN MENARD COUNTY...
At 226 AM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles south of Menard, moving east at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Menard County, including the following locations...
The Intersection Of Us-83 And Ranch Road 1773.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3072 9989 3085 9991 3091 9958 3072 9955
TIME...MOT...LOC 0726Z 254DEG 25KT 3080 9979
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this tornado warning went out at May 8, 12:45 AM CDT, 1 hour 35 minutes earlier.
Area forecast discussion, May 8, 12:45 AM CDT, 1 hour 35 minutes before
Area Forecast Discussion National Weather Service San Angelo TX 1245 AM CDT Wed May 8 2019 .AVIATION... /06Z TAFS/ Thunderstorms moving through KABI and KSOA at 0540Z, with winds up to 50kts possible through 630Z. Additional scattered thunderstorms are expected to develop from across the terminals beginning 8-10Z and move eastward. KABI, KSJT, KSOA should see occasional thunderstorms through 12Z, KBBD and KJCT through mid morning. Brief IFR visibilities expected with the storms, otherwise MVFR stratus will dissipate from west to east sunrise through mid morning, as drier southwest to west winds develop. && .PREV DISCUSSION... /issued 627 PM CDT Tue May 7 2019/ AVIATION... /00Z TAFS/ Decided to keep the TAF package in line with the 18z TAF package. Still expecting thunderstorms to move across the area and bring VCTS/TSRA to all sites through the morning hours. Additional amendments with the inclusion of TEMPO groups may need to be inserted once the line of thunderstorms develop and we can get an accurate forward speed and ETA at the TAF sites. Expect poor visibilities and very strong and erratic winds around the storms. As the line of storm passes, expect improving weather conditions with just some lingering MVFR CIGs through the rest of the morning. By 15z, all TAF sites should see a return to VFR conditions. PREV DISCUSSION... /issued 250 PM CDT Tue May 7 2019/ SHORT TERM... (Tonight and Wednesday) .Severe Thunderstorms Possible Tonight and Wednesday Morning... Early this afternoon, an upper low pressure system moving east over Arizona is indicated on water vapor satellite imagery. Meanwhile, at the surface a dry-line stretches along or just east of the eastern New Mexico/Texas Panhandle border and south into the Trans-Pecos region, with dewpoints in the mid to upper 60s across West Central Texas. Visible satellite shows clouds partially clearing across the region, and SB CAPE is already 2500-3000 J/KG and ML CAPE is 1500- 2000 J/KG. Storms are already firing along the dry-line in the northern Texas Panhandle and down in the Trans-Pecos region. The low will weaken into an open trough later today into this evening as it moves into New Mexico, with broad-scale lift increasing as it approaches, resulting in increasing storms developing along and ahead of the dry-line. With NAM12 showing ML CAPEs late this afternoon and evening potentially exceeding 3000 J/KG, 0-6 km bulk shear increasing to 45-50 KT, and 0-1 km bulk shear increasing to 15-20 KT, any cells that develop through the evening hours will have a good possibility of being supercells with the potential to produce large hail (and potentially very large hail west of a Haskell to Sonora line), damaging winds and a few tornadoes. A some of the hi-res models show a few discrete cells (potentially supercells) developing over the western Big Country, western Concho Valley and Northern Edwards Plateau this evening. After midnight, a line of strong to severe thunderstorms is then expected to develop along the dry-line and move from northwest to southeast (along with the dry-line) across the forecast area through Wednesday morning, with the main hazards from this squall line being damaging winds and large hail, although an embedded tornado cannot be ruled out. SPC has areas west of a Throckmorton to Mertzon line in an Enhanced Risk of severe weather, while areas to the east but west of a Brownwood to Sonora line are in a Slight Risk, and everywhere else in a Marginal Risk through sunrise Wednesday. After sunrise Wednesday, the Slight Risk area transitions to locations east of a Haskell to Ballinger to Sonora line as the squall line continues to move east. There's also a slight risk of flash flooding through Wednesday morning, mainly in the Big Country, as 1-2 inches of rain could fall onto already saturated soils. Storms should be exiting the region completely by early afternoon Wednesday, with sunny skies emerging behind the dry-line. Highs Wednesday are forecast to be in the mid to upper 80s. LONG TERM... (Wednesday Night through Tuesday) An overall unsettled pattern is indicated late this week through the weekend, and into the first part of next week. An upper trough will be over the southwestern part of the CONUS, with west to southwest flow aloft over our area. A closed low is progged to develop off the southern California coast by this weekend, and eventually move into the Arizona/New Mexico vicinity early next week. The GFS and ECMWF have overall similarity, but differ with eventual track of the upper low. With this pattern, our area will have varying chances for showers/thunderstorms. A fairly strong cold front for this time of year is expected to move south across the northern part of our area late Wednesday night, and across the rest of our area Thursday morning. Temperatures will be 10-18 degrees cooler for highs on Thursday, with somewhat breezy north winds. The cool airmass is expected to linger across our area into the weekend, with daytime temperatures well-below normal for the second week in May. Carrying 20-40 PoP for showers and thunderstorms Thursday across the southern third of our area, where some instability will be present with the arrival of the cold front. Rain chances expand back to the north Thursday night and Friday, when showers and a few elevated thunderstorms will be possible with a disturbance aloft moving into the area. With the possibility of an embedded disturbance or two in the flow aloft affecting our area in an overrunning type of setup during the weekend, the possibility of showers/isolated thunderstorms remains in the forecast. With increased uncertainty in the details, keeping PoPs mostly limited to chance Friday night/Saturday and slight chance Saturday night/Sunday. Rain chances to continue into the first part of next week, with the approach of the aforementioned upper low into what is progged to be an unstable airmass. && .PRELIMINARY POINT TEMPS/POPS... Abilene 56 69 48 66 / 0 5 20 20 San Angelo 58 73 50 67 / 0 10 20 30 Junction 62 77 53 65 / 5 40 40 40 Brownwood 60 71 50 64 / 10 5 30 20 Sweetwater 54 67 47 64 / 0 5 10 20 Ozona 59 76 52 65 / 5 20 30 40 && .SJT WATCHES/WARNINGS/ADVISORIES... None. && 99/99/04
Hazardous weather outlook, May 7, 2:35 PM CDT, 11 hours 45 minutes before
Hazardous Weather Outlook National Weather Service San Angelo TX 235 PM CDT Tue May 7 2019 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-081945- Fisher-Nolan-Sterling-Coke-Runnels-Irion-Tom Green-Concho- Crockett-Schleicher-Sutton-Haskell-Throckmorton-Jones-Shackelford- Taylor-Callahan-Coleman-Brown-McCulloch-San Saba-Menard-Kimble- Mason- 235 PM CDT Tue May 7 2019 This Hazardous Weather Outlook is for portions of west central Texas. .DAY ONE...This Afternoon and Tonight Severe thunderstorms will be possible across West Central Texas this evening into the overnight hours. Large to very large hail, damaging winds and a few tornadoes are possible. The greatest threat of very large hail will be west of a Haskell to Sonora line and the greatest damaging wind threat will be west of a Menard to Brownwood line. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Severe thunderstorms will be possible Wednesday morning generally east of a Haskell to Ballinger to Sonora line. The main hazards will be large hail and damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed at some point tonight or Wednesday morning.
In the hours before
Special weather statement, May 7, 10:33 PM CDT, 3 hours 47 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1033 PM CDT Tue May 7 2019
TXZ054-064-065-080415-
Nolan TX-Coke TX-Sterling TX-
1033 PM CDT Tue May 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN COKE...NORTHERN
STERLING AND SOUTHWESTERN NOLAN COUNTIES UNTIL 1115 PM CDT...
At 1033 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles west of Silver to Sterling City.
Movement was northeast at 40 mph.
Half inch hail and wind gusts up to 50 mph will be possible with
these storms.
Strong thunderstorms will be near...
Silver around 1105 PM CDT.
E.V. Spence Reservoir Near Paint Creek Recreation Area around 1110
PM CDT.
Sanco around 1115 PM CDT.
Other locations impacted by these storms include The Intersection Of
Highway 158 And Ranch Road 2059.
A Tornado Watch remains in effect until 1100 PM CDT for west central
Texas.
LAT...LON 3209 10104 3209 10066 3233 10067 3236 10061
3198 10039 3171 10119
TIME...MOT...LOC 0333Z 242DEG 36KT 3212 10086 3184 10098
WoodwardSpecial weather statement, May 7, 10:34 PM CDT, 3 hours 46 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1034 PM CDT Tue May 7 2019
TXZ076-080400-
Crockett TX-
1034 PM CDT Tue May 7 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CROCKETT COUNTY
UNTIL 1100 PM CDT...
At 1034 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Pandale, or 30 miles south of Sheffield, moving
northeast at 40 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.
This storm will remain over mainly rural areas of south central
Crockett County, including the following locations... The
Intersection Of Ranch Road 2083 And Highway 405.
A Tornado Watch remains in effect until 1100 PM CDT for west central
Texas.
LAT...LON 3029 10176 3033 10174 3034 10171 3034 10166
3037 10168 3053 10143 3035 10126 3028 10140
TIME...MOT...LOC 0334Z 244DEG 33KT 3027 10166
mkdSpecial weather statement, May 7, 11:40 PM CDT, 2 hours 40 minutes before
Special Weather Statement National Weather Service San Angelo TX 1140 PM CDT Tue May 7 2019 TXZ076>078-080530- Schleicher TX-Crockett TX-Sutton TX- 1140 PM CDT Tue May 7 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SCHLEICHER... SOUTHEASTERN CROCKETT AND NORTHWESTERN SUTTON COUNTIES UNTIL 1230 AM CDT... At 1139 PM CDT, Doppler radar was tracking a strong thunderstorm 15 miles southeast of Ozona, moving northeast at 40 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. This storm will remain over mainly rural areas of southwestern Schleicher, southeastern Crockett and northwestern Sutton Counties, including the following locations... The Intersection Of Us- 190 And Ranch Road 1828, I-10 Near The Crockett- Sutton County Line, The Intersection Of I- 10 And Ranch Road 1989 and The Intersection Of Highway 163 And Ranch Road 1973. A Severe Thunderstorm Watch remains in effect until 700 AM CDT for west central Texas. LAT...LON 3030 10139 3043 10148 3093 10081 3046 10049 TIME...MOT...LOC 0439Z 240DEG 41KT 3056 10100
Special weather statement, May 8, 12:58 AM CDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service San Angelo TX
1258 AM CDT Wed May 8 2019
TXZ099-114-080645-
Throckmorton TX-Shackelford TX-
1258 AM CDT Wed May 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN SHACKELFORD AND
SOUTHWESTERN THROCKMORTON COUNTIES UNTIL 145 AM CDT...
At 1257 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Fort Griffin, or 12 miles northwest of Albany, moving
northeast at 25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Fort Griffin around 120 AM CDT.
Other locations impacted by this storm include The Intersection Of
Us-183 And Us-283 and The Intersection Of Us-283 And Ranch Road 209.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
west central Texas.
LAT...LON 3314 9917 3296 9903 3296 9909 3292 9910
3275 9943 3292 9958 3296 9951 3296 9948
3298 9947
TIME...MOT...LOC 0557Z 239DEG 23KT 3289 9940Special weather statement, May 8, 1:38 AM CDT, 42 minutes before
Special Weather Statement
National Weather Service San Angelo TX
138 AM CDT Wed May 8 2019
TXZ114-128-080730-
Shackelford TX-Callahan TX-
138 AM CDT Wed May 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CALLAHAN AND
SOUTHEASTERN SHACKELFORD COUNTIES UNTIL 230 AM CDT...
At 138 AM CDT, Doppler radar was tracking a strong thunderstorm over
Eula, or near Clyde, moving northeast at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Clyde around 145 AM CDT.
Baird around 155 AM CDT.
Other locations impacted by this storm include Mccarty Lake and Us-
283 Near The Callahan-Shackelford County Line.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
west central Texas.
LAT...LON 3221 9954 3227 9963 3238 9963 3273 9942
3255 9910
TIME...MOT...LOC 0638Z 218DEG 36KT 3233 9957Special weather statement, May 8, 2:11 AM CDT, 9 minutes before
Special Weather Statement
National Weather Service San Angelo TX
211 AM CDT Wed May 8 2019
TXZ073-154-168-080800-
Menard TX-McCulloch TX-Concho TX-
211 AM CDT Wed May 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MCCULLOCH...CENTRAL
MENARD AND SOUTHEASTERN CONCHO COUNTIES UNTIL 300 AM CDT...
At 210 AM CDT, Doppler radar was tracking a strong thunderstorm 10
miles west of Menard, moving east at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This strong thunderstorm will be near...
Menard around 230 AM CDT.
Other locations impacted by this storm include The Intersection Of
Us-83 And Highway 29 and Us-190 Near The Menard-
Mcculloch County Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
west central Texas.
LAT...LON 3081 10003 3098 10011 3116 9954 3094 9948
3084 9949
TIME...MOT...LOC 0710Z 257DEG 27KT 3093 9995The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:46 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 44 min |
| May 7, 10:02 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Sterling, Tom Green | 43 min |
| May 7, 10:33 PM CDT | Special Weather Statement | SJT | Sterling | 42 min |
| May 7, 10:34 PM CDT | Special Weather Statement | SJT | Crockett | 26 min |
| May 7, 10:42 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 63 min |
| May 7, 10:43 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Irion, Sterling, Tom Green | 47 min |
| May 7, 10:48 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan | 42 min |
| May 7, 11:22 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Nolan, Taylor | 38 min |
| May 7, 11:36 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 39 min |
| May 7, 11:40 PM CDT | Special Weather Statement | SJT | Crockett | 50 min |
| May 8, 12:00 AM CDT | Severe Thunderstorm Warning | SJT | Nolan, Taylor | 45 min |
| May 8, 12:02 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 43 min |
| May 8, 12:41 AM CDT | Severe Thunderstorm Warning | SJT | Crockett, Schleicher, Sutton | 49 min |
| May 8, 12:45 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 45 min |
| May 8, 12:58 AM CDT | Special Weather Statement | SJT | Shackelford | 47 min |
| May 8, 1:21 AM CDT | Areal Flood Advisory | SJT | Callahan, Taylor | 114 min |
| May 8, 1:23 AM CDT | Tornado Warning | SJT | Sutton | 37 min |
| May 8, 1:25 AM CDT | Areal Flood Advisory | SJT | Schleicher, Sutton | 2 hr |
| May 8, 1:38 AM CDT | Special Weather Statement | SJT | Callahan | 52 min |
| May 8, 1:52 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard, Schleicher, Sutton | 38 min |
| May 8, 1:58 AM CDT | Severe Thunderstorm Warning | SJT | Callahan, Shackelford | 47 min |
| May 8, 2:11 AM CDT | Special Weather Statement | SJT | Menard | 49 min |
| May 8, 2:31 AM CDT | Areal Flood Advisory | SJT | Concho, Kimble, McCulloch, Mason, Menard | 3 hr |
| May 8, 2:35 AM CDT | Special Weather Statement | SJT | Callahan | 40 min |
| May 8, 2:38 AM CDT | Tornado Warning | SJT | Menard | 22 min |
| May 8, 2:51 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch | 39 min |
| May 8, 3:15 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch, San Saba | 45 min |
| May 8, 3:23 AM CDT | Special Weather Statement | SJT | Mason | 37 min |
| May 8, 3:41 AM CDT | Areal Flood Advisory | SJT | San Saba | 2 hr |
| May 8, 3:49 AM CDT | Special Weather Statement | SJT | Irion | 41 min |
| May 8, 3:59 AM CDT | Special Weather Statement | SJT | San Saba | 46 min |
| May 8, 4:16 AM CDT | Special Weather Statement | SJT | Nolan | 44 min |
| May 8, 4:19 AM CDT | Special Weather Statement | SJT | Fisher | 41 min |
| May 8, 4:21 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 39 min |
| May 8, 4:24 AM CDT | Areal Flood Advisory | SJT | Irion, Tom Green | 3 hr |
| May 8, 4:35 AM CDT | Severe Thunderstorm Warning | SJT | Nolan | 40 min |
| May 8, 4:38 AM CDT | Severe Thunderstorm Warning | SJT | Irion, Tom Green | 37 min |
| May 8, 4:47 AM CDT | Special Weather Statement | SJT | Haskell | 43 min |
| May 8, 4:57 AM CDT | Areal Flood Advisory | SJT | Fisher, Haskell, Jones, Nolan, Taylor | 3 hr |
| May 8, 4:58 AM CDT | Severe Thunderstorm Warning | SJT | Nolan, Taylor | 47 min |
| May 8, 5:08 AM CDT | Special Weather Statement | SJT | Fisher | 52 min |
| May 8, 5:11 AM CDT | Special Weather Statement | SJT | Concho | 49 min |
| May 8, 5:18 AM CDT | Special Weather Statement | SJT | Jones | 42 min |
| May 8, 5:26 AM CDT | Special Weather Statement | SJT | Menard | 49 min |
| May 8, 5:32 AM CDT | Special Weather Statement | SJT | Jones | 43 min |
| May 8, 5:38 AM CDT | Tornado Warning | SJT | Menard, Schleicher | 37 min |
| May 8, 5:39 AM CDT | Special Weather Statement | SJT | Throckmorton | 51 min |
| May 8, 5:40 AM CDT | Areal Flood Advisory | SJT | Concho, Runnels | 3 hr |
| May 8, 5:48 AM CDT | Areal Flood Advisory | SJT | Shackelford, Throckmorton | 3 hr |
| May 8, 5:52 AM CDT | Flash Flood Warning | SJT | Irion, Tom Green | 113 min |
| May 8, 6:02 AM CDT | Flash Flood Warning | SJT | Irion | 118 min |
| May 8, 6:04 AM CDT | Tornado Warning | SJT | Menard | 26 min |
| May 8, 6:14 AM CDT | Flash Flood Warning | SJT | Fisher, Jones, Nolan, Shackelford, Taylor | 3 hr |
| May 8, 6:20 AM CDT | Areal Flood Advisory | SJT | Brown, Callahan, Coleman | 3 hr |
| May 8, 6:20 AM CDT | Special Weather Statement | SJT | Menard | 40 min |
| May 8, 6:30 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Menard | 31 min |
| May 8, 6:40 AM CDT | Special Weather Statement | SJT | McCulloch | 50 min |
| May 8, 6:59 AM CDT | Areal Flood Advisory | SJT | McCulloch, Mason, Menard, San Saba | 3 hr |
| May 8, 7:00 AM CDT | Special Weather Statement | SJT | Concho, McCulloch, Mason, Menard, Schleicher, Tom Green | 45 min |
| May 8, 7:18 AM CDT | Severe Thunderstorm Warning | SJT | Coleman, Concho, McCulloch | 20 min |
| May 8, 7:48 AM CDT | Special Weather Statement | SJT | Concho, McCulloch | 42 min |
| May 8, 7:52 AM CDT | Areal Flood Warning | SJT | Irion, Tom Green | 3 hr |
| May 8, 8:08 AM CDT | River Flood Warning | SJT | San Saba | 54 hr |
| May 8, 8:23 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch, San Saba | 52 min |
| May 8, 8:29 AM CDT | Flash Flood Warning | SJT | Concho, McCulloch, Menard | 3 hr |
| May 8, 9:07 AM CDT | Severe Thunderstorm Warning | SJT | McCulloch, San Saba | 38 min |
| May 8, 9:40 AM CDT | Special Weather Statement | SJT | San Saba | 50 min |
| May 8, 9:46 AM CDT | Areal Flood Advisory | SJT | McCulloch, San Saba | 3 hr |
| May 8, 9:52 AM CDT | Special Weather Statement | SJT | San Saba | 23 min |
| May 8, 10:13 AM CDT | Special Weather Statement | SJT | San Saba | 47 min |
| May 8, 11:28 AM CDT | Areal Flood Warning | SJT | Concho, McCulloch, Menard | 3 hr |
| May 8, 11:32 AM CDT | Areal Flood Warning | SJT | Irion | 3 hr |
| May 8, 1:29 PM CDT | River Flood Warning | SJT | Menard | 15 hr |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.